# SDR DALA1240260934

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,898 hours, 47,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON MID CARGO COMPARTMENT LOWER BEAM STA Y=636-693.  BLENDED AREA AND INSTALLED DOUBLER IAW SRM 53-05 FIG 123.
